# SDR SWAA991328

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Condition: Low Press
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FWD SERVICE DOOR EVACUATION SLIDE PRESS LOW.  REMOVED AND REPLACED SLIDE ASSY.
